# SDR ANCF2015030805

- Difficulty date: March 8, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N598EL
- Make and model: Airbus A318-111
- Aircraft serial: 2552
- Aircraft time: 2,624,256 hours, 19,017 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 IGN FAULT.  IAW AMM 74-00-00-710-043A OPERATIONAL TEST OF IGN SYS WAS PERFORMED & THE IGNITERS WERE CYCLED DURING TEST.  IAW TSM 71-50-00-810-804A OPERATIONAL TEST OF FADEC 2A & 2B WAS PERFORMED.  NO FAULTS RECORDED.
